Osaka Journal of Mathematics

On some sharply $t$-transitive sets

Mitsuo Yoshizawa

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 24, Number 3 (1987), 461-464.

Dates
First available in Project Euclid: 21 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200929536

Mathematical Reviews number (MathSciNet)
MR923872

Zentralblatt MATH identifier
0648.20004

Subjects
Primary: 20B20: Multiply transitive finite groups
Secondary: 05B25: Finite geometries [See also 51D20, 51Exx]

Citation

Yoshizawa, Mitsuo. On some sharply $t$-transitive sets. Osaka J. Math. 24 (1987), no. 3, 461--464. https://projecteuclid.org/euclid.ojm/1200929536


Export citation